# SDR GTIA2016060301466

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 36,395 hours, 17,188 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 2415
- Condition: Odor
- Location: Aft
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN AND COCKPIT DIRTY SOCK ODOR.   NO EXTERNAL LEAKS FOUND.  R & R APU IAW AMM 49-11-11. OPS & LEAK CHECKS GOOD.
